# SDR SWAA2018020819615

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,062 hours, 40,873 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 305IF
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR RT SIDE IN MID-CABIN ROW 14.  R&R SIDEWALL LIGHT BULB PER AMM.
